# SDR 2A6R2021041960201

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N139HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 4,193 hours, 14,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 350A23421821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE LOWER SKIN(PN:350A23-4218-21) AND THE EXISTING BATTERY DOOR DOUBLER(PN:350A23-4281-20) THE CRACK IS 2.0" IN LENGTH.
